# SDR ASOA201102410

- Difficulty date: December 9, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Chafed
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL PLATE CHAFED.  REPAIRED IAW REO 670-53-61-808.
